# SDR SWAA2024093039346

- Difficulty date: September 19, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RIGHT WET AREA EMERG LIGHTS ARE INOP<[01] REMOVED AND REPLACED FWD RIGHT WET AREA EMERG LIGHT BATTERY PACK IAW AMM 33-15-06-960-802. OPS CHECKS GOOD  WN47863;[02] VERIFIED STEP 1. AUDIT C/W.
